# SDR DALA1305343744

- Difficulty date: February 8, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,496 hours, 14,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111625
- Condition: Cracked
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 440, S8R PSU RAIL SUPPORT BRACKET REPAIRED FRAME IAW ERA 510941-14AD.
